Research Repository

Items where Author is "Martell, José María"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Akman, Murat and Bortz, Simon and Hofmann, Steve and Martell, José María (2019) 'Rectifiability, interior approximation and Harmonic measure.' Arkiv för Matematik, 57 (1). 1 - 22. ISSN 0004-2080

Akman, Murat and Badger, Matthew and Hofmann, Steve and Martell, José María (2019) 'Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries.' Transactions of the American Mathematical Society, 369 (8). 5711 - 5745. ISSN 0002-9947

Monograph

Akman, Murat and Hofmann, Steve and Martell, José María and Toro, Tatiana (2019) Perturbation of elliptic operators in 1-sided NTA domains satisfying the capacity density condition. Working Paper. Arxiv. (Submitted)

This list was generated on Wed Nov 13 04:24:59 2019 GMT.